# SDR SWIA202305224

- Difficulty date: April 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 36,073 hours, 22,762 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (FUSELAGE SIDE) HAS CHAFFING ON LANDS #14 - #26 AND GOUGED ON LAND #27     (C-CHECK RO 5/18/2023)    BLENDED CHAFFING ON PAX DOOR HINGE (FUSELAGE SIDE) LANDS #14 - #26 AND GOUGED ON LAND #27.  MATERIAL LOSS OF 0.065" MEASURED WITH CALIPER TUC9393 CAL DUE: 31-MAR-24 IS WITHIN LIMITS.  RESTORED FINISH.  REF REO 670-53-21-582 REV -F DATED 2017-08-02 TYPE IV.COMPLIED WITH TASK 51-900-1002-SKY
